# SDR 2004FA0000291

- Difficulty date: March 18, 2004
- Submitted: March 31, 2004
- Operation: General aviation
- Aircraft: N98528
- Make and model: Cessna 172R
- Aircraft serial: 17280605
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530315
- Condition: Cracked
- Location: Fuselage
- Part time: 500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FIREWALL NUMEROUS CRACKS IN LOWER LEFT SIDE ZONE, 124, RADIATING FROM LOWER BATTERY MOUNT AND COWL MOUNT BRACKETS.  THIS IS THE THIRD FIREWALL THAT DEVELOPED CRACKS IN THE SAME AREA.
